MathSciNet Relay Station
MathSciNet bibliographic data
MR946219 60J65
Le Gall, Jean-François; Yor, Marc Enlacements du mouvement brownien autour des courbes de l'espace. (French) [Brownian windings around space curves] Trans. Amer. Math. Soc. 317 (1990), no. 2, 687–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement